# SDR SWAA2021081307952

- Difficulty date: March 3, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 57,957 hours, 34,105 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF LEFT ENGINE PYLON; UPPER T/E SHELF PANEL MID SEAL BRACKET; ANGLE CRACKED ON FWD SIDE. / REMOVED AND REPLACED PER SRM 51-40-02.
